Post by flowergirl on Feb 12, 2019 11:59:03 GMT -5
I'm so thankful to be here and to have found the One Little Pill video by 'accident'. I am in my third week with naltrexone and after a few days of mild side effects, I am doing great with it now. I use to be a very good social drinker on weekends till I had 2 knee surgeries and lost several close family members. I began to daily drink to numb the physical and the emotional pains. I came across Claudia Christian's Ted talk on Youtube and for the first time in many years I felt hope and encouragement to beat this. So glad there is an outlet like this to help sort thru this maze with fellow journeymen...and ladies.
Hi flowergirl, and welcome! You will find lots of good support on this board--these are solid folks here! I found TSM the same way, after finding Claudia's TED talk on YouTube. I was incredulous--how could this be a real thing and so few people know about it? And like you, for the first time in many years I feel there is hope for regaining control of my life. I'm in week #16, by the way.
501(c)3 Disclaimer: The C Three Foundation is a not-for-profit, charitable organization formed under Section 501(c)3 of the U.S. Internal Revenue Code. Donations to the C Three Foundation are tax-deductible as charitable contributions for US Federal income tax purposes. There are no donation limits to the C Three Foundation.
CONTENT IS INFORMATION ONLY AND NOT ADVICE
Legal Disclaimer Notice: The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem. You should not stop taking any medication without first consulting your physician.